# SDR IPXA2016061304588

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,295 hours, 12,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0991
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT BAT 1 LOW DURING PREFLIGHT.  R & R EMERGENCY LIGHT BATTERY IAW MM 33-51-01, OPS TEST SATISFACTORY.
